# SDR DALA1215080612

- Difficulty date: March 11, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 81,304 hours, 40,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE FOUND ALL EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE IN FIRST CLASS CABIN.  REPLACED BLOWN FUSE IN M9101 BATTERY PACK, ALL LIGHTS OPERATION NORMAL.
